Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 6:01 PM EDT for Chittenden County, Lamoille County, Washington County, Vermont. It was in force for 59 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2012, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 8, 2012, 7:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Chittenden County, VT, Lamoille County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 41 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:05 PM EDT | HAIL 1 | 1 E Nashville, VT | PUBLIC |
| Jun 8, 6:14 PM EDT | HAIL 0.5 | Bolton, VT | ALONG I 89 |
| Jun 8, 6:22 PM EDT | HAIL 0.25 | Waterbury Center, VT | PUBLIC |
| Jun 8, 6:35 PM EDT | HAIL 0.5 | Waterbury, VT | PUBLIC |
| Jun 8, 6:45 PM EDT | HAIL 1 | Berlin, VT | PUBLIC |
| Jun 8, 6:50 PM EDT | HAIL 0.25 | Barre, VT | PUBLIC |
| Jun 8, 6:50 PM EDT | HAIL 0.25 | Montpelier, VT | PUBLIC |
| Jun 8, 6:55 PM EDT | HAIL 0.25 | 2 Se Barre, VT | PUBLIC |
| Jun 8, 7:00 PM EDT | HAIL 0.25 | South Barre, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS51 KBTV 082201
SVRBTV
VTC007-015-023-082300-
/O.NEW.KBTV.SV.W.0033.120608T2201Z-120608T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
601 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAMOILLE COUNTY IN NORTHWEST VERMONT...
WASHINGTON COUNTY IN CENTRAL VERMONT...
EAST CENTRAL CHITTENDEN COUNTY IN NORTHWEST VERMONT...
* UNTIL 700 PM EDT.
* AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WEST
BOLTON...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
STOWE...WATERBURY CENTER...WATERBURY...MONTPELIER...WORCESTER...
EAST MONTPELIER...PLAINFIELD...SOUTH BARRE...MARSHFIELD...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4450 7270 4448 7261 4446 7256 4443 7249
4433 7229 4427 7238 4415 7247 4416 7258
4423 7277 4429 7289 4433 7297 4438 7300
4441 7306 4456 7293
TIME...MOT...LOC 2201Z 301DEG 29KT 4443 7288
$$2 follow-up statements
416
WWUS51 KBTV 082217
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
617 PM EDT FRI JUN 8 2012
VTC007-015-023-082300-
/O.CON.KBTV.SV.W.0033.000000T0000Z-120608T2300Z/
LAMOILLE VT-WASHINGTON VT-CHITTENDEN VT-
617 PM EDT FRI JUN 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EAST CENTRAL CHITTENDEN...WASHINGTON AND SOUTH CENTRAL LAMOILLE
COUNTIES...
AT 612 PM EDT A SEVERE THUNDERSTORM WAS PRODUCING ONE INCH DIAMETER
HAIL. THE STORM WAS NEAR LITTLE RIVER STATE PARK...MOVING SOUTHEAST
AT 35 MPH. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
AT 610 PM QUARTER SIZE HAIL WAS REPORTED IN JERICHO.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MIDDLESEX CENTER...MONTPELIER...EAST MONTPELIER CENTER...EAST
MONTPELIER...SOUTH BARRE...MARSHFIELD...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4450 7270 4448 7261 4446 7256 4443 7249
4433 7229 4427 7238 4415 7247 4416 7258
4423 7277 4429 7289 4433 7297 4438 7300
4441 7306 4456 7293
TIME...MOT...LOC 2216Z 301DEG 29KT 4437 7274
$$
LOCONTO225
WWUS51 KBTV 082251
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
651 PM EDT FRI JUN 8 2012
VTC007-015-023-082302-
/O.EXP.KBTV.SV.W.0033.000000T0000Z-120608T2300Z/
LAMOILLE VT-WASHINGTON VT-CHITTENDEN VT-
651 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHITTENDEN...
WASHINGTON AND SOUTH CENTRAL LAMOILLE COUNTIES WILL EXPIRE AT 700 PM
EDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4450 7270 4448 7261 4446 7256 4443 7249
4433 7229 4427 7238 4416 7248 4416 7258
4423 7277 4429 7289 4433 7297 4438 7300
4441 7306 4456 7293
TIME...MOT...LOC 2252Z 301DEG 29KT 4422 7239
$$
LOCONTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 8, 5:20 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT FRI JUN 8 2012 .SYNOPSIS... SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME. PREVIOUS DISCUSSION... FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS. OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED. HIGHS SEASONAL 70 TO 75. THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE 80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY 1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG/RJS SHORT TERM...JMG LONG TERM...JN AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 352 AM EDT FRI JUN 8 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-090800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 352 AM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE NORTH COUNTRY.
In the hours before
Local storm report, Jun 8, 3:44 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
344 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 1 W PITTSFIELD 43.77N 72.84W
06/08/2012 M1.25 INCH RUTLAND VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1200138
JMGLocal storm report, Jun 8, 3:47 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL STOCKBRIDGE 43.79N 72.75W
06/08/2012 M0.25 INCH WINDSOR VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200139
MABSpecial weather statement, Jun 8, 4:25 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
425 PM EDT FRI JUN 8 2012
NYZ087-082130-
SOUTHWESTERN ST. LAWRENCE NY-
425 PM EDT FRI JUN 8 2012
...A STRONG THUNDERSTORM WILL MOVE THROUGH WEST CENTRAL ST. LAWRENCE
COUNTY...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF LYN...
MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISTOWN...NORTH HAMMOND...HAMMOND...EDWARDSVILLE...DE PEYSTER...
SEEK SAFE SHELTER IF THREATENING WEATHER APPROACHES.
LAT...LON 4448 7579 4450 7579 4454 7573 4467 7555
4457 7533 4429 7558 4434 7571 4438 7578
4443 7581 4448 7582
LOCONTOSpecial weather statement, Jun 8, 4:55 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT FRI JUN 8 2012
NYZ028-031-035-VTZ001-002-005-006-016-017-082200-
EASTERN CHITTENDEN VT-EASTERN CLINTON NY-EASTERN ESSEX NY-
EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT-WESTERN CHITTENDEN VT-
WESTERN CLINTON NY-WESTERN FRANKLIN VT-
455 PM EDT FRI JUN 8 2012
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CLINTON...GRAND
ISLE...NORTHEASTERN ESSEX...NORTHERN CHITTENDEN...SOUTHWESTERN
FRANKLIN AND WEST CENTRAL LAMOILLE COUNTIES...
AT 453 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHWEST OF ALBURGH TO CADYVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MORRISONVILLE...BEEKMANTOWN...LONG POINT...NICHOLS POINT...JACKSON
POINT...PROVIDENCE ISLAND...COLCHESTER REEF...STAVE ISLAND...
APPLETREE POINT...EXIT 17 I89...EXIT 14 I89...WINOOSKI...
LAT...LON 4501 7348 4471 7274 4442 7302 4462 7387
4485 7399 4500 7402
LOCONTOLocal storm report, Jun 8, 5:07 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
507 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL PLATTSBURGH 44.70N 73.45W
06/08/2012 M0.75 INCH CLINTON NY EMERGENCY MNGR
CLINTON COUNTY EMERGENCY MANAGER
&&
EVENT NUMBER BTV1200140
MABLocal storm report, Jun 8, 5:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
526 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL SOUTH HERO 44.65N 73.30W
06/08/2012 M0.25 INCH GRAND ISLE VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200141
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:46 PM EDT | Special Weather Statement | BTV | Rutland | 59 min |
| Jun 8, 2:49 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 56 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | BTV | Chittenden, Grand Isle | 65 min |
| Jun 8, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 41 min |
| Jun 8, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 56 min |
| Jun 8, 6:33 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 27 min |
| Jun 8, 6:43 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 51 min |
| Jun 8, 6:56 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Grand Isle, Lamoille, Washington | 64 min |
| Jun 8, 7:25 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 65 min |
| Jun 8, 7:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Orange, Rutland, Washington and 1 more | 47 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.